MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO O2 EASTERN EUROPE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO O2 EASTERN EUROPE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2100X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo o2, eastern europe ventilator was returned to a third-party service center for service due to an allegation that the "o2 too noisy, high o2 does not work properly".There was no harm or injury reported.The device was not reported to be in patient use.During the evaluation of the trilogy evo o2, eastern europe device at third-party service center, an evt_motor_shutdown error indicating a ventilator inoperative as a generic motor failure event code was discovered in the device's event log.This indicates that the device's blower is defective and will require replacement.Additionally, an evt_obm_valve_failure error indicating that the o2 proportional valve that controls the flow of o2 to the blower inlet is mechanically stuck closed or open was discovered in the device's event log.The device's oxygen blending module board needs to be replaced to address the issue.Furthermore, not related to the issue, the machine flow sensor has to be replaced due to an evt_drift_debug error indicating that the sensor offset during drift calculation is too high occurred after performing the pneumatic step.The air foam inlet filter, particulate filter will be replaced due to the 4-year preventive maintenance procedure.The blower bellow has to be replaced due to contamination.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.

Brand Name
TRILOGY EVO O2 EASTERN EUROPE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24160588
Report Number2518422-2026-003130
Device Sequence Number21081070
Product Code CBK
UDI-Device Identifier00606959055698
UDI-Public(01)00606959055698
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEE2100X15B
Device Catalogue NumberEE2100X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown